MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR STENT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR STENT, AORTIC
Catalog Number 28-M4-38-250-38U
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Vascular Dissection (3160)
Type of Reportable Event Serious Injury
Event or Problem Description
"dissection: the relay pro stent graft was implanted during the tevar procedure performed on (b)(6) 2025.It is unclear when the rtad (retrograde type a aortic dissection) was observed, but it was confirmed after the procedure.The patient is scheduled to be hospitalized starting on (b)(6).Additional treatment is planned, but the type of treatment has not yet been decided.Physician's comment: the device size was accurate, and the oversize rate was within an acceptable range.Since additional treatment is required, the patient is scheduled to be hospitalized starting on (b)(6).However, the treatment plan has not yet been decided.Physician's comment on causal relationship: since rtad was confirmed after the relay pro was implanted, there is a causal relationship.Operation type: tevar, blood loss: amount unknown, no image available due to hospital policy, no pre-case plan available due to hospital policy, no additional information available due to hospital policy, (tc#: (b)(6)." patient outcome: "the details of the patient's outcome are unknown, but the patient developed the rtad.Additional treatment is planned.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR STENT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22944801
Report Number2247858-2025-00207
Device Sequence Number13200286
Product Code MIH
UDI-Device Identifier00843576150065
UDI-Public00843576150065
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-M4-38-250-38U
Device Lot Number2503120437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown